hrcak mascot   Srce   HID

Mathematical Communications

 
 
ISSN 1331-0623 (Print)
ISSN 1848-8013 (Online)
UDK: 51
Contact: Department of Mathematics
University of Osijek
Gajev trg 6
HR-31 000 Osijek
Croatia

Tel.: 031-224 800
Fax: 031-224801
Email:
Url: http://www.mathos.hr/mc
Publisher: Department of Mathematics, University of Osijek
  Gajev trg 6, HR-31 000 Osijek
Guidelines for authors (23 KB)
Impressum (62 KB)

Mathematical Communications is published by the Department of Mathematics, J.J. Strossmayer University of Osijek in cooperation with the Osijek Mathematical Society. The journal was initiated in 1996. It is published regularly - twice a year. The journal publishes original scientific papers and invited survey articles. Important events referring to the Department of Mathematics and the Osijek Mathematical Society are also outlined, especially the recent information regarding the Mathematical Colloquium in Osijek (http://www.mathos.hr/kolokvij). The total number of contributed papers has increased lately, as well as the number of published papers written by scientists from the whole world. Papers published in our journal have been increasingly cited in other important international journals. The Editorial Board consisting of prominent mathematicians from Croatia and abroad who are somehow related to Osijek especially contribute to that fact. Reviews are international, and authors and reviewers are contacted mostly through the Internet. Mathematical Communications is cited in Science Citation Index Expanded, Current Mathematical Publications, Mathematical Review, MathSci, Zentralblatt für Mathematik / Mathematics Abstracts, MATH on STN International, CompactMath, INSPEC, Current Index to Statistics, Urlich's, Hrcak, DOAJ, SCOPUS, EBSCO. Mathematical Communications is sent to more than 150 addresses where it is exchanged with similar journals published by universities, national societies or academies of science. Since 1998 Mathematical Communications has been financially supported by the Ministry of Science and Technology of the Republic of Croatia. More details referring to the journal Mathematical Communications can be seen at http://www.mathos.hr/mc

Scientific areas: Mathematics;

Rights: The full text of articles published in this journal can be used free of charge for personal and educational purposes while respecting authors' and publisher's copyrights. Annual subscription to printed copies is USD 50.00. Members of the Osijek Mathematical Society and the Mathematical Club of the Department of Mathematics receive this journal free of charge.

Archive

2014  
  Vol. 19   No. 2
  Vol. 19   No. 1
2013  
  Vol. 18   No. 2
  Vol. 18   No. 1
2012  
  Vol. 17   No. 2
  Vol. 17   No. 1
2011  
  Vol. 16   No. 2
  Vol. 16   No. 1
2010  
  Vol. 15   No. 2
  Vol. 15   No. 1
2009  
  Vol. 14   No. 2
  Vol. 14   No. 1
2008  
  Vol. 13   No. 2
  Vol. 13   No. 1
2007  
  Vol. 12   No. 2
  Vol. 12   No. 1
2006  
  Vol. 11   No. 2
  Vol. 11   No. 1
2005  
  Vol. 10   No. 2
  Vol. 10   No. 1
2004  
  Vol. 9   No. 2
  Vol. 9   No. 1
2003  
  Vol. 8   No. 2
  Vol. 8   No. 1
2002  
  Vol. 7   No. 2
  Vol. 7   No. 1
2001  
  Vol. 6   No. 2
  Vol. 6   No. 1
2000  
  Vol. 5   No. 2
  Vol. 5   No. 1
1999  
  Vol. 4   No. 2
  Vol. 4   No. 1
1998  
  Vol. 3   No. 2
  Vol. 3   No. 1
1997  
  Vol. 2   No. 2
  Vol. 2   No. 1
1996  
  Vol. 1   No. 2
  Vol. 1   No. 1
Visits: 336.356 *